# SDR DALA2015042202853

- Difficulty date: April 18, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 39,788 hours, 34,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT, EMERGENCY LIGHTS INOPERATIVE.  R & R BATTERY PACK IAW AMM.  OPERATION CHECKS OK, LP 
7041430.
